Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A result on the set-theoretic complete intersection problem


Author: T. T. Moh
Journal: Proc. Amer. Math. Soc. 86 (1982), 19-20
MSC: Primary 14M10; Secondary 13F25, 14H45
DOI: https://doi.org/10.1090/S0002-9939-1982-0663857-4
MathSciNet review: 663857
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This article establishes a certain arithmetical criterion for set-theoretic complete intersection for irreducible analytic space curves.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14M10, 13F25, 14H45

Retrieve articles in all journals with MSC: 14M10, 13F25, 14H45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0663857-4
Keywords: Set-theoretic complete intersection, analytic curves, semigroups
Article copyright: © Copyright 1982 American Mathematical Society